# SDR UIEA2020122102601

- Difficulty date: December 19, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,722 hours, 20,998 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine Bleed
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, "LT ENGINE BLEED OFF" EICAS.  RAN QRH AND TURNED WING ANTI-ICE LT PACK OFF.  PERFORMED ENGINE RUN OF LT ENGINE, FOUND ENGINE TO OPERATE NORMAL AT THIS TIME, IAW 767 M/M 71-00-00.
